# SDR SWIA202055852

- Difficulty date: December 15, 2020
- Submitted: February 4, 2021
- Operation: Air carrier
- Aircraft: N161PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15161
- Aircraft time: 31,056 hours, 21,309 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 21L AT FS 319-333 HAS EVIDENCE OF CORROSION   (C-CHECK) RO 2/1/2021   EVALUATED CORROSION AT STR 21L , 100% EXFOLIATED, FOUND TO BE OUT OF LIMITS. REMOVED CORRODED STRINGER 21L T FS333.00 AND INSTALLED NEW STRINGER 21L AT FS333.00 - FS280.00. REF  CRJ 900 SRM 51-42-06-001-001-A01, CRJ 900 SRM 51-42--21-001-001-A01 AND BOMBARDIER DWG SH670-31630 REV K, COMPLETED 51-900-1002-SKY. SEE CONTINUATION CARD FOR DETAILS.
